# SDR REXA2017081700889

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 23,934 hours, 15,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASH LIGHT IN ENTRYWAY STRAP BROKEN. REMOVED & REPLACED FWD FA FLASHLIGHT STRAP IAW AMM 25-61-02.
